# SDR TSAA9657089

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Crushed
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND WING LEADING EDGE SKIN BELOW NR 1 SLAT INBOARD STOP CRUSHED INWARD.  REPAIRED PER ECO 2159 R4.  (M)
